# SDR KBM2006F00073

- Difficulty date: February 21, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 6,910 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Part serial: EA223
- Condition: Leaking
- Location: Cyclic Sys
- Part time: 85 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LAT SERVO IS LEAKING BAD AT UPPER BODY WEEP HOLE.  REMOVED AND REPLACED. (K)
